| Catalog Number |
367988 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® sst¿ blood collection tubes, an unspecified number of tubes underfilled and had poor barrier separation.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for evaluation: yes.D.9.Returned to manufacturer on: 23-mar-2026.H.3.Device eval by manufacturer? yes.Investigation summary: bd received 28 samples for investigation.The samples were visually inspected and 1 sample was found to have an air bubble in the gel.Furthermore, 20 samples were selected for functional draw volume testing and all tubes were within specification.Complaints for sample quality are under statistical control for the month of march 2026.At this time, further testing is not indicated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for: gel air bubbles.This complaint has not been confirmed for the indicated failure modes: underfill and poor barrier separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.Bd quality will continue to monitor sample quality complaints.